# SDR P5CA9700084

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Cracked
- Location: Nr 4 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DELAMINATED FORWARD LOWER INTERIOR WEB PANEL ON NR 4 LEFT COWL.  REPLACED WEB PANEL PER BAC SRM 51-10-01, 51-10-02, AND 51-30-02.
